# SDR UPS04842339

- Difficulty date: April 1, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3772660
- Part serial: TG00672577
- Condition: Broken
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1, SEAT TRACK STA 1700 LOBES BROKEN OFF.  SEAT TRACK FOUND OUT OF LIMITS IAW DC8 SRM & UPS EO 5340-12053. REMOVED SEAT TRACK IAW 51-1-200 & 51-30 MAT ID SEAT TRACK P/N 3772660 IAW 53-7-1 LACATED & DRILLED HOLE IN SEAT TRACK F STA 1670-1710 IAW 51-1-24. ALODINE & PRIME IAW 51-1-8. INSTALLED SEAT TRACK IAW DC8 SRM 51-3-0
